Vol. 29, No. 1, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On Krull overrings of an affine ring

William James Heinzer

Vol. 29 (1969), No. 1, 145–149
Abstract

By an overring of an integral domain A we mean a ring which contains A and is contained in the quotient field of A. We consider the following question. If D is a Krull overring of an affine ring A is D necessarily Noetherian? Our main result is an affirmative answer to this question when A is a normal affine ring of dimension two defined over a field or pseudogeometric Dedekind domain such that each localization of A has torsion class group.

Mathematical Subject Classification
Primary: 13.15
Milestones
Received: 26 February 1968
Published: 1 April 1969
Authors
William James Heinzer